MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL UNITE TR BODY SZ16 135; EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS

DEPUY IRELAND - 9616671 GLOBAL UNITE TR BODY SZ16 135; EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS
Model Number 2100-60-015
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981); Mechanical Jam (2983); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The proximal body was stuck to the stem and the bolt was stripped.If other, describe --> at the distributor warehouse, i noticed the trials stuck together.I could not back the screw out that holds the two together., patient status/ outcome / consequences --> no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> unknown, is the patient part of a clinical study --> unknown, (b)(6).Device property of -->none, device in possession of -->none, (b)(6).Device property of -->none, device in possession of -->none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.--> true.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary : examination of the returned device confirmed the reported stripped condition.The noted wear is consistent normal use and servicing and the investigation did not establish a need for corrective action.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL UNITE TR BODY SZ16 135
Common Device Name
EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9469134
Report Number1818910-2019-123121
Device Sequence Number19451411
Product Code LXH
UDI-Device Identifier10603295416104
UDI-Public10603295416104
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2100-60-015
Device Catalogue Number210060015
Device Lot NumberNW158111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2019
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer01/16/2020
01/16/2020
Initial Report FDA Received Date12/13/2019
Supplement Report FDA Received Date12/23/2019
01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1